Dini derivatives of semicontinuous functions : I.

Manna N. C. and Mukhopadhyay S. N.: Dini derivatives of semicontinuous functions : I. In: Acta scientiarum mathematicarum, (30) 1-2. pp. 93-97. (1969)

[thumbnail of math_030_fasc_001_002_093-097.pdf]
Cikk, tanulmány, mű

Download (663kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 93-97
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38598/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 97. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 15:08
URI: http://acta.bibl.u-szeged.hu/id/eprint/14214

Actions (login required)

View Item View Item